# SDR 03FDEA00613

- Difficulty date: April 23, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055507
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP LOWER SKIN SURFACE LOWER SECTION FOUND WITH   SEVERAL DENTS (BETWEEN 54 - 66 INCHES FROM INBOARD EDGE).     LT INBOARD FLAP LOWER SKIN SURFACE LOWER SECTION DENT SKIN   REPAIRED AS PER SRM 57-10-00 VOL. II.
